# SDR FDEA201308131850

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR FORWARD FRAME LOWER CORNER WEB FOUND ONE CRACK.  REPAIRED IAW SRM 53-40-15, FIG 201, REPAIR 3, REV 53, REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
